MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Codes Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.No similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cq2015a, +24.50 diopter, intraocular lens was implanted and removed right away because there was a zonular dehiscence.There was no patient injury and the surgeon decided to implant an alcon lens.Cause of event was unknown.The reporter was unable to provide further information.
 
Additional Manufacturer Narrative
Device evaluation: lens was returned in vial, in liquid.Visual inspection found haptic torn.Lens torn into two pieces.(b)(4).
 
Additional Manufacturer Narrative
Corrected data: pre-existing condition: "zonular dehiscence" not included in the initial mdr.Corrected to "malfunction" in the supplemental mdr#1.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7931635
Report Number2023826-2018-01481
Device Sequence Number1722315
Product Code HQL
UDI-Device Identifier00841542102070
UDI-Public00841542102070
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer09/28/2018
12/05/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/19/2018
12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1